# SDR SWAA2021011943332

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 20,686 hours, 9,174 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82830011
- Part serial: 7A057376Y
- Condition: Sheared
- Location: #2 Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE WOULD NOT REACH REQUIRED N1 RPM ON T/O ROLL NR 1 92.4 NR 2 WOULD NOT GO ABOVE 82% N1 NR 2 THRUST LEVER WAS AT STOP REJECT DECISION 75 KTS BRAKES 80KB.  FOUND NR 2 ENGINE DRIVEN FUEL PUMP SHEARED.  R & R NR 2 ENGINE FUEL PUMP, REF MT 773-11-00.  OPERATIONS CHECK AND GEAR CHECK GOOD.  REF LOG PAGE 1540930 FOR POWER ASSURANCE TEST.  POS 2 P/N 828300-5 P/N 828300-11 S/N OFF 7A057376-Y S/N ON YA060877.
